The impact of nonlinear infection rate on the spread of computer virus

Yang, Luxing and Yang, Xiaofan 2015, The impact of nonlinear infection rate on the spread of computer virus, Nonlinear dynamics, vol. 82, no. 1-2, pp. 85-95, doi: 10.1007/s11071-015-2140-z.

Attached Files
Name Description MIMEType Size Downloads

Title The impact of nonlinear infection rate on the spread of computer virus
Author(s) Yang, Luxing
Yang, Xiaofan
Journal name Nonlinear dynamics
Volume number 82
Issue number 1-2
Start page 85
End page 95
Total pages 11
Publisher Springer
Place of publication Cham, Switzerland
Publication date 2015-10
ISSN 0924-090X
1573-269X
Keyword(s) computer virus propagation model
nonlinear infection rate
saturation effect
viral equilibrium
global stability
asymptotically autonomous system
generalized Poincare–Bendixson theorem
Language eng
DOI 10.1007/s11071-015-2140-z
Field of Research 01 Mathematical Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2015, Springer Science+Business Media Dordrecht
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107777

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 16 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 10:59:47 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.